# SDR P2EA99188

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 70.85
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURNG C-CHECK, WHILE INSPECTING THE LEFT WING TO BODY RIB CHORD AT BS 665, BBL 70.85, A CRACK WAS NOTED ON THE HORIZONTAL FLANGE.  LENGTH 2 INCH.  THAT CRACK ENDED IN A FASTENER HOLE.  THIS DAMAGE IS ACCEPTABLE BUT REQUIRES REINSPECTION AT 1500 CYCLE INTERVALS.  PERMANENT REPAIR REQUIRED WITHIN 2 YEARS PER S/B 737-57-10S7 REV 8.  (M)
